# SDR CA140123006

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 52,342 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 304915201
- Condition: Cracked
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED BOROSCOPE INSPECTION A PIECE OF THE LP TURBINE BLADE WAS DETERMINED TO BE MISSING AND IMPACT DAMAGE ON SEVERAL OTHER OF THE LP TURBINE BLADES.  THE ENGINE WAS REMOVED AND SENT TO THE ENGINE SHOP FOR INSPECTION AND REPAIR.
